A Caltech Library Service

Asymptotic safety, hypergeometric functions, and the Higgs mass in spectral action models

Estrada, Christopher and Marcolli, Matilde (2013) Asymptotic safety, hypergeometric functions, and the Higgs mass in spectral action models. International Journal of Geometric Methods in Modern Physics, 10 (7). Art. No. 1350036. ISSN 0219-8878. doi:10.1142/S0219887813500369.

PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We study the renormalization group flow for the Higgs self coupling in the presence of gravitational correction terms. We show that the resulting equation is equivalent to a singular linear ODE, which has explicit solutions in terms of hypergeometric functions. We discuss the implications of this model with gravitational corrections on the Higgs mass estimates in particle physics models based on the spectral action functional.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2013 World Scientific Publishing Company. Received 10 October 2012; Accepted 20 December 2012; Published 27 March 2013. The first author was supported by a Mellon Mays Undergraduate Fellowship. The second author was partially supported by NSF Grants DMS-0901221, DMS-1007207, DMS-1201512, PHY-1205440.
Funding AgencyGrant Number
Mellon Mays Undergraduate FellowshipUNSPECIFIED
Subject Keywords:Noncommutative geometry; Higgs mass; hypergeometric functions
Issue or Number:7
Record Number:CaltechAUTHORS:20120911-145601334
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34007
Deposited By: Tony Diaz
Deposited On:11 Sep 2012 22:11
Last Modified:09 Nov 2021 23:05

Repository Staff Only: item control page